Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed with SLE, using Hydrochloroquin. Bruise type black mark on right thigh. Solution ?

I am diagnosed with SLE 5 years back and using hydrochloroquin from then. My condition as of now is mild without organ involvement. my worry now is about a bruise type black mark on my right thigh which appeared 8 months back. it is still there but same size...but the colour was first mild red then blue and now blackish.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. SLE can be a difficult diagnosis to live with, especially because of all the side effects of the medications that you have to be taking. I think that the bruise is due to a small reaction from your medications, however I believe it is healing now. I think you should visit with a dermatologist if things are not improving.

I hope this helps. Take care! Have a lovely day!
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor